# SDR UPS03440881

- Difficulty date: June 23, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747-200
- Aircraft serial: 24071
- Engine: Pwa JT9D*
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT FWD ENTRY DOOR AFT EMERGENCY LIGHT SOCKET ASSY PUSHED THROUGH DOOR FRAME.  UNABLE TO RELAMP.     SECURED SOCKET ASSY TO LIGHT ASSY TO DOOR FRAME.
